# SDR AALA202405099519

- Difficulty date: May 8, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N958XV
- Make and model: Airbus A321-253N
- Aircraft serial: 8819
- Aircraft time: 14,203 hours, 3,513 cycles
- System (JASC): 5240 · Service Doors
- Part: Button
- Part number: UNKNOWN
- Condition: Stuck
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: R4 DOOR SUSPENSION LOCK BUTTON DOES NOT STAY UNLOCKED WHEN PRESSED. ACCOMPLISHED LUBRICATION HINGE SUPPORT IAW A321N AM 12-22-52-600-016A. ACCOMPLISHED FUNCTIONAL DOOR SUSPENSION TEST, TEST GOOD.REFER TO INDIVIDUAL SIGN OFF FOR WORK STEPS ACCOMPLISHED.
